# SDR SWAA2023121317197

- Difficulty date: November 2, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 38,019 hours, 17,598 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT L/H INTERCOSTAL ATTACH BRACKET BROKEN AT AFT SIDE OF FRAME 500H JUST BELOW 'Z' CHANNEL.<[01] REMOVED AND REPLACED FWD CARGO COMPT L/H INTERCOSTAL ATTACH BRACKETS; FRAME STA 500H PER REF SRM 51-40-02-0G-0 AND DWG #143A7505;[02] VERIFIED REPLACEMENT
